advertisement
Question
Posted by: Anonymous | 2009-06-28

Herbs cause bleeding

I have been prescribed to take grapefruit extract, p' au d' arco, cinnomon and chronium pizotirate for bad candida and huge sugar cravings. 1) Can these herbs cause by monthly period to be worse? And I have what docters think is a ' birthmark' -hemoglobia thing on my liver, it does not give me any problems. 2) I just want to check that the meds might not cause it problems.3) I had a bleeding polyp removed few months ago in my colon, can these meds cause bleeding again? Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

Cinnamon should be assisting bleeding.
Chromium picolonate is used to regulate sugar cravings, no bleeding effect.
Grapefruit extract - One of the serious side effects of grape seed extract is bleeding. Internal and external bleeding, both are ascertained to be side effects of grape seed extract. Cuts and bruises with prolonged bleeding are observed in some cases. Internal bleeding includes symptoms like tarry stools, bright red blood in stools and vomiting blood


Regards
Dr Debbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement